# SDR CALA2025121012009

- Difficulty date: December 5, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 76,794 hours, 26,849 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Damaged
- Location: Rt Eng Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ACFT AIR TURN BACK DUE TO BIRD STRIKE, FOUND FAN BLADE DAMAGE ON RT ENG & MULTIPLE DAMAGE ON RT & LT TE FLAPS. BIRD STRIKE CONDITIONAL INSPECTION ACCOMPLISHED IAW AMM 5-51-18.  FOUND DAMAGED.  NO OTHER DAMAGE WAS FOUND, INCLUDING TO NR 1 ENGINE. DAMAGE WAS DUE TO BIRD STRIKE.
